# SDR REXA2021110400901

- Difficulty date: October 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAIN AVIONICS BAY DOOR SURROUND STRUCTURE FWD INTERCOSTAL AT STGR
26R CORRODED BETWEEN FS 349 TO FS 364                            
"	"REMOVED & REPLACED INTERCOSTAL AT 26R FS 349-364 IAW SRM           
51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, &
51-21-16-001-001-A01 WVAC EMP STAMP # 714 MTC                      
"
